# SDR 2006UALA01863

- Difficulty date: September 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 63,382 hours, 10,255 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 834503
- Condition: Faulty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLIDE DOOR SENSOR S219 IS OUT OF LIMITS.  REPLACED THE S219 PROXIMITY SENSOR.
